# SDR FDEA202405030565

- Difficulty date: May 3, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 85,598 hours, 20,970 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39548
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - FIXED LEADING EDGE RIB DOUBLER AT STATION XOS 789 FOUND CRACK ABOUT 1   INCH. RIGHT WING FIXED LEADING EDGE CRACKED RIB DOUBLER AT STATION XOS 789 REMOVED AND   REPLACED AS PER MD-11 SRM 51-31-01-0G . RIB DOUBLER FABRICATED AS PER DOUGLAS   DRAWING ARB 3954 REVISION K. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
